# SDR SWAA2019012328846

- Difficulty date: December 23, 2018
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM METAL DAMAGED FROM FASTENER CLIP AT BS 328, RBL 39.  REPAIRED BEAM IAW ER AND SWA EA.
